MAUDE Adverse Event Report: MEDIVATORS INC ENDOGATOR AUXILIARY WATER JET CONNECTOR

MEDIVATORS INC ENDOGATOR AUXILIARY WATER JET CONNECTOR
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record of the complaint lot could not be reviewed as lot number information was not available.Without the return or inspection of the subject device, a root cause cannot be determined.A follow-up report will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their endogator auxiliary water jet connector was causing water to flow out of the scope while the air was turned on.No report of injury or procedure delay.

Brand Name
ENDOGATOR AUXILIARY WATER JET CONNECTOR
Common Device Name
AUXILIARY WATER JET CONNECTOR
Manufacturer (Section D)
MEDIVATORS INC
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18773839
Report Number1651395-2024-00009
Device Sequence Number7739598
Product Code OCX
UDI-Device Identifier00677964058486
UDI-Public00677964058486
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown